Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from dry kin and itching,taking Fexofenadine tab, itching more in evening. Cause for itching?<br><br>

hello doctor, my father is having the problem of dry skin and itching for the past 7 months. is it advisable to use evion capsules and tablets? he has been taking fexofenadine tablets for this problem after which it is under control.he has been given oilatum solution which he mixes in water while bathing.this itching becomes more in the evening.please advise
Asked On : Thu, 14 Mar 2013
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Ramya,
Firstly the cause for itching and dryness should be ruled out. Sometimes old age too renders the skin dry and may lead to itching. In such cases, the following suggestions might help
Use a mild soap like cetaphil or hidrate or dove
Apart from using oilatum solution, he should immediately apply a moisturiser just after bathing like venusia or elovera lotion etc
He may continue with fexofenadine
If the problem still persists despite these measures, he may apply steroid lotion in the concerned areas.
Hope that helps. Take care
Answered: Fri, 15 Mar 2013
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
thank you for your query
he has dry skin and it may be reason for the itching
allergy also cause itching
he is on right medicine
he need to continue it for some times
moisturizer is must for him
if not better thyroid level to be checked
i hope i answered your query
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor